# SDR AALA20110119TUL01

- Difficulty date: January 19, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N646AA
- Make and model: Boeing 757223
- Aircraft serial: 24604
- Aircraft time: 61,978 hours, 21,299 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER SEAL LANDING IS DENTED AND GOUGED.  AFT CARGO DOOR REMOVED AND REPLACED LOWER SEAL LANDING PER ESO 90121.
